Some Optimal Dividends Problems
AuthorDickson, DCM; Waters, HR
Source TitleASTIN Bulletin
PublisherCambridge University Press (CUP)
University of Melbourne Author/sDickson, David
Document TypeJournal Article
CitationsDickson, D. C. M. & Waters, H. R. (2004). Some Optimal Dividends Problems. ASTIN Bulletin, 34 (1), pp.49-74. https://doi.org/10.1017/s0515036100013878.
Access StatusOpen Access
C1 - Refereed Journal Article
<jats:p>We consider a situation originally discussed by De Finetti (1957) in which a surplus process is modified by the introduction of a constant dividend barrier. We extend some known results relating to the distribution of the present value of dividend payments until ruin in the classical risk model and show how a discrete time risk model can be used to provide approximations when analytic results are unavailable. We extend the analysis by allowing the process to continue after ruin.</jats:p>
KeywordsBanking; Finance and Investment
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References